DOI 10.1016/s0163-4453(98)80022-4
Медицинская библиотека · The Journal of infection · 1998
Acute exacerbation of vasculitis during interferon-alpha therapy for hepatitis C-associated cryoglobulinaemia.
Клинический случайСтатьяПеревод в очереди
Аннотация
A significant, previously unreported, adverse reaction to interferon-alpha therapy is reported. Immediately after the commencement of low dose therapy a man with hepatitis-C associated cryoglobulinaemia developed a purpuric rash and a severe, reversible impairment of renal function. This observation may elucidate the immunopathogenesis of vasculitis.
Для цитирования: Gordon A C, Edgar J D, Finch R G. Acute exacerbation of vasculitis during interferon-alpha therapy for hepatitis C-associated cryoglobulinaemia.. The Journal of infection. 1998. DOI: 10.1016/s0163-4453(98)80022-4.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.